Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On a class of Stokes flows inside a corrugated boundary


Author: W. W. Hackborn
Journal: Quart. Appl. Math. 51 (1993), 329-341
MSC: Primary 76D07; Secondary 35Q30
DOI: https://doi.org/10.1090/qam/1218372
MathSciNet review: MR1218372
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A study is made of a family of steady two-dimensional Stokes flows stirred by an infinitesimal rotating cylinder (a line rotlet) inside a corrugated boundary. Parameters govern the position of the stirrer and the number and sharpness of ridges in the boundary. A solution is found in terms of a finite combination of elementary functions. It is demonstrated that the flow exhibits some interesting dynamical features such as peculiar bifurcations and homoclinic orbits.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76D07, 35Q30

Retrieve articles in all journals with MSC: 76D07, 35Q30


Additional Information

DOI: https://doi.org/10.1090/qam/1218372
Article copyright: © Copyright 1993 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website